RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 195–196 (Mi umn9860)  

Brief Communications

On equivalence of Legendrian knots

I. A. Dynnikova, V. A. Shastinb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Moscow State University

Funding Agency Grant Number
Russian Science Foundation 16-11-10260
Ministry of Education and Science of the Russian Federation
The work of the first author was performed at the Steklov Mathematical Institute in the framework of a government contract. The first author proved Lemma 1 and Theorem 2. The work of the second author was supported by the Russian Science Foundation under grant no. 16-11-10260 and performed at Moscow State University. The second author proved Lemma 2 and completed the proof of Theorem 1.


DOI: https://doi.org/10.4213/rm9860

Full text: PDF file (341 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:6, 1125–1127

Bibliographic databases:

Document Type: Article
MSC: 53D35, 57M25
Received: 23.10.2018

Citation: I. A. Dynnikov, V. A. Shastin, “On equivalence of Legendrian knots”, Uspekhi Mat. Nauk, 73:6(444) (2018), 195–196; Russian Math. Surveys, 73:6 (2018), 1125–1127

Citation in format AMSBIB
\Bibitem{DynSha18}
\by I.~A.~Dynnikov, V.~A.~Shastin
\paper On equivalence of Legendrian knots
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9860}
\crossref{https://doi.org/10.4213/rm9860}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73.1125D}
\elib{http://elibrary.ru/item.asp?id=36448102}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 6
\pages 1125--1127
\crossref{https://doi.org/10.1070/RM9860}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460154500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85063533958}


Linking options:
  • http://mi.mathnet.ru/eng/umn9860
  • https://doi.org/10.4213/rm9860
  • http://mi.mathnet.ru/eng/umn/v73/i6/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:86
    References:8
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019